# SDR AALA202509257658

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 44,730 hours, 18,996 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE.  FOUND THAT LAVATORY-D DOOR HINGE TO BE WORN, TRIED TO ADJUST THE DOOR UP.  NO HELP. DOOR DRAGS ON THRESHOLD.  (OPEN).
